# SDR USAA070294

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Aircraft time: 56,706 hours, 56,706 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON ACCESS PANEL 5727L ON OUTER SKIN HAS CRACK.  INSTALLED DOUBLER PER TR 54-30-07, DEFECT SIZE:  1 INCH.
